# SDR PNSA990904

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potensiometer
- Part number: 8565M1
- Condition: Intermittant
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 7000 FT, FLAPS MOMENTARILY EXTENDED 3 TO 4 DEGREES AND IMMEDIATELY RETRACTED.  AIRCRAFT RETURNED TO BASE.  REPLACED RT FLAP POTENSIOMETER.  OPERATIONAL CHECK WAS OK.
